Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Your moisturizer might be the culprit, both AHA and Retinol with bp, might not be a good idea.

no, its really not the moi. it was ace at the beginning. i think its the cleanser. pears is so drying, i am waitin for dans advice on that cleanser i postedealier, if he agrees with u i will start using that. i do trust u btw, 2 heads are just better than one ;)

i decided to not do bp 2nite, it was only goin to make it worse. i will be gettin a new cleanser 2moro, or if its cool, use this one here.

Share this post


Link to post
Share on other sites

Well, I still think the medicated moisturizer might be what's contributing to your over-dryness. Feel free to ask Dan for a second opinion on it though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×